# SDR AALA202110159807

- Difficulty date: July 31, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 31,185 hours, 16,877 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725148400052
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND WING ACCESS PANEL 540FB HAS SURFACE CORROSION. REPLACED ACCESS PANEL. **SUPPLEMENTAL REPORT: ENGINEERING REVIEWED THIS EVENT AND DETERMINED THAT THIS WAS NOT CPCP RELATED AND NOT A LEVEL 2 FINDING. SECTION 7 CORROSION LEVEL FIELD WAS CORRECTED ACCORDINGLY**
